# SDR CA190627003

- Difficulty date: March 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Case
- Part number: 307006201
- Condition: Cracked
- Location: Gas Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED TO HAVE SMOG IN CABIN AND COCKPIT DURING CRUISE. AS PER MM, VISUAL INSPECTION OF BOTH ENGINE EXTERNAL OIL LEAKS CHECK C/O. NL SENSOR PACKING CONDITION CHECKED FOR OCM INSPECTION BUT NO ABNORMALITY FOUND. ALSO, AS PER MM CHECKED ENGINE SWITCHING VALVE CONDITION FOR AIR CONDITION ODD SMELL AFTER ENGINE START EVALUATION. CHECK TO FIND RH ENGINE HAVE MORE OIL TRACE IN JOINT CLAMP OF P3 FLOW LIMITING VENTURI. PERFORMED BSI FOR LP/HP IMPELLER, ICC AND #5 BRG VENT TUBE. FOUND THE HP IMPELLER AND ICC AREA TO HAVE MORE OIL STAIN. NO OIL TRACE IN THE #5 BRG VENT TUBE. ENGINE REMOVED FOR REPAIR/INVESTIGATION.
